# SDR A6WA201441902

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 34,429 hours, 31,941 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE LEVELING OFF AT 8,000 FT UNCOMMANDED FULL RT RUDDER TRIM.  AUTO PILOT HAD BEEN ENGAGED FOR 2 MINUTES.  COMPLIED WITH QRH DISCONNECTED AUTO PILOT & YAW DAMP.  DISCOVERED RUDDER TRIM WAS AT FULL RT WITH NO INPUT FROM THE KNOB.  KNOB WAS CENTERED.  AT THIS TIME THE ACFT IS STILL PULLING HARD RT.  ADJUSTED RUDDER TRIM TO CTR, ACFT CORRECTED & WAS HAND FLOWN BACK.  LANDING & BRAKING WERE NORMAL.  LANDED UNDERWEIGHT.
